Alert archive / Mississippi / Flash Flood Warnings in 2020

Flash Flood Warning 52, NWS Jackson, MS

April 12, 20204 counties in Mississippi

NWS Jackson, MS issued this flash flood warning at Apr 12, 2020, 7:57 PM CDT for 4 counties in Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 12, 2020, 7:57 PM CDT (00:57 UTC)
Expired
Apr 12, 2020, 11:00 PM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Kemper County, MS, Lauderdale County, MS, Neshoba County, MS, Newton County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 121 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 1.0 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2020-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1242 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2020-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1242 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
646 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

521 
WGUS54 KJAN 130057
FFWJAN
MSC069-075-099-101-130400-
/O.NEW.KJAN.FF.W.0052.200413T0057Z-200413T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
757 PM CDT Sun Apr 12 2020

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Newton County in east central Mississippi...
  Kemper County in east central Mississippi...
  Southeastern Neshoba County in east central Mississippi...
  Northwestern Lauderdale County in east central Mississippi...

* Until 1100 PM CDT.

* At 757 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is ongoing or
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Newton, Neshoba, Lawrence, Decatur, De Kalb, Liberty, Blackwater,
  Herbert Springs, Stratton, Tamola, Damascus, Bethsaida, House,
  Martin, Prismatic, Bluff Springs, Electric Mills, Duffee,
  Porterville and Conehatta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3259 8839 3257 8875 3245 8890 3223 8892
      3225 8931 3254 8927 3292 8870 3293 8853
      3293 8835

FLASH FLOOD...RADAR INDICATED

$$

CME

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 12, 6:46 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Apr 12, 6:46 PM CDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
646 PM CDT Sun Apr 12 2020

...SEVERE WEATHER IS LIKELY TO CONTINUE INTO THIS EVENING ACROSS
OUR REGION...

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
A mix of VFR/MVFR/IFR conditions continue to prevail at TAF sites
and this will continue through much of the period. A strong storm
system is moving across the area and widespread showers and
thunderstorms are occuring. The storms will end from west to east
later this evening into the overnight hours. Gusty south winds
will continue this evening, but a cold front will move through
overnight and this will swing the winds around to the northwest
with gusts to 30 mph./15/

&&

.DISCUSSION...
This afternoon through Monday...QLCS workings its way across the
northern portions of the area this afternoon, and there have been
a few confirmed tornadoes associated with it. Further south a
strong cap has inhibited the growth of any discrete cells, but as
the forcing continues to increase across the area, anticipate the
cap to weaken late this afternoon. Storms are strengthening just
south of our area and moving northeast. These storms will need to
be monitored closely as the environment is well conducive for
tornadoes, for areas mainly east of I-55. A PDS tornado watch is
in affect for most of the area for the potential of strong and
long track tornadoes, and this will continue through 8PM.

The severe threat will continue into this evening mainly for the
eastern portions of the area, until the cold front moves east later
this evening. The shower/storms will end from west to east later
this evening into the early overnight hours. The surface gradient
will strengthen behind the front across the delta this evening,
with gusts from 30-40mph out of the northwest. The winds will
diminish overnight. Strong high pressure ridging will build in
overnight with lows ranging from the mid 40s in the north, to
mid/upper 50s across the Pine Belt Region. A nice day is on tap
for Monday with highs ranging from the upper 50s in the delta to
mid 70s in the Pine Belt region. /15/

Tomorrow night through Saturday...

Behind the influence of today's storm system, the region transitions
to a relatively cooler and drier weather pattern.  The CONUS becomes
dominated by a broad trough, with weakly southwesterly flow in place
over much of the south.  Cooler temperatures moving in as
north/northeasterly winds filter in on the east side of high
pressure building in over the central US. Both high temperatures and
low temps will be about 10 degrees below seasonal normals through
midweek, with a mostly dry forecast. A weak shortwave rippling
through the flow aloft pushes some precip up into the southeastern
portions of the forecast area Tuesday night.  High pressure ridge
axis slips to the east by Thursday and winds pick up a southerly
component through the end of the week. Southerly winds moving warmer
temps up into the region and a slow warming trend wraps up the week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       53  66  47  70 /  78   5   0   2
Meridian      57  71  47  71 /  95   3   0   2
Vicksburg     51  64  47  66 /  85   2   0   2
Hattiesburg   58  76  50  77 /  91   4   0   7
Natchez       51  66  47  69 /  69   2   0   4
Greenville    46  59  43  58 /  78   1   0   4
Greenwood     48  62  44  62 /  90   1   0   2

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 10 PM CDT this evening for MSZ018-019-
     025>066-072>074.

LA...Wind Advisory until 10 PM CDT this evening for LAZ007>009-015-
     016-023>026.

AR...Wind Advisory until 10 PM CDT this evening for ARZ074-075.

&&

15
Hazardous weather outlook, Apr 12, 4:19 PM CDT, 3 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
419 PM CDT Sun Apr 12 2020

ARZ074-075-LAZ007>009-015-016-MSZ032-034>038-040>044-047>049-
132130-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Choctaw-Washington-Humphreys-Holmes-Attala-Winston-
Issaquena-Sharkey-Yazoo-Madison MS-Leake-Warren-Hinds-Rankin-
419 PM CDT Sun Apr 12 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, and northwest
Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...Through the remainder of this afternoon

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through tonight, severe thunderstorms
are likely and tornadoes are possible. Some thunderstorms may
produce damaging winds up to 70 mph and large hail up to golf
ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Through the remainder of this afternoon, localized flash flooding
is possible, particularly in low lying and urban areas. Minor
river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

The rest of this afternoon through tonight, a few downed trees
and power lines are possible due to sustained winds ranging from
25 to 35 mph and potential for wind gusts over 40 mph. Travel
will also be difficult for those in high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ019-025>031-033-132130-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Oktibbeha-
419 PM CDT Sun Apr 12 2020

This hazardous weather outlook is for portions of and north
central Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through this evening

FLOODING
THREAT...Elevated
TIMING...Through the remainder of this afternoon

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through this evening, severe
thunderstorms are likely and tornadoes are possible. Some
thunderstorms may produce damaging winds up to 70 mph and large
hail up to golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Through the remainder of this afternoon, areas of flash flooding
likely and some roads could be flooded or closed. Some structures
may be potentially threatened by high water. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

The rest of this afternoon through tonight, a few downed trees
and power lines are possible due to sustained winds ranging from
25 to 35 mph and potential for wind gusts over 40 mph. Travel
will also be difficult for those in high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through this evening.

MSZ018-132130-
Bolivar-
419 PM CDT Sun Apr 12 2020

This hazardous weather outlook is for portions of northwest
Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through this evening

FLOODING
THREAT...Elevated
TIMING...Through the remainder of this afternoon

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through tonight, severe thunderstorms
and tornadoes are possible. Some thunderstorms could produce
damaging winds to 60 mph and hail at least to the size of
quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

Through the remainder of this afternoon, areas of flash flooding
likely and some roads could be flooded or closed. Some structures
may be potentially threatened by high water. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

The rest of this afternoon through tonight, a few downed trees
and power lines are possible due to sustained winds ranging from
25 to 35 mph and potential for wind gusts over 40 mph. Travel
will also be difficult for those in high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through this evening.

MSZ039-045-046-050>052-132130-
Noxubee-Neshoba-Kemper-Scott-Newton-Lauderdale-
419 PM CDT Sun Apr 12 2020

This hazardous weather outlook is for portions of central
Mississippi, and east central Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...The rest of this afternoon through this evening

FLOODING
THREAT...Limited
TIMING...Through the remainder of this afternoon

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through this evening, significant
severe thunderstorms and tornadoes are likely with strong
tornadoes possible. Some thunderstorms could also produce damaging
winds up to 70 mph and large hail up to at least golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Through the remainder of this afternoon, localized flash flooding
is possible, particularly in low lying and urban areas. Minor
river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

The rest of this afternoon through tonight, a few downed trees
and power lines are possible due to sustained winds ranging from
25 to 35 mph and potential for wind gusts over 40 mph. Travel
will also be difficult for those in high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through this evening.

LAZ023>025-MSZ053-054-059>062-072-132130-
Franklin LA-Catahoula-Tensas-Claiborne-Copiah-Jefferson-Adams-
Franklin MS-Lincoln-Marion-
419 PM CDT Sun Apr 12 2020

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, south central Mississippi, and
southwest Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through this evening

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through tonight, severe thunderstorms
are likely and tornadoes are possible. Some thunderstorms may
produce damaging winds up to 70 mph and large hail up to golf
ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

The rest of this afternoon through tonight, a few downed trees
and power lines are possible due to sustained winds ranging from
25 to 35 mph and potential for wind gusts over 40 mph. Travel
will also be difficult for those in high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through this evening.

MSZ055>058-063>066-073-074-132130-
Simpson-Smith-Jasper-Clarke-Lawrence-Jefferson Davis-Covington-
Jones-Lamar-Forrest-
419 PM CDT Sun Apr 12 2020

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, south central Mississippi,
and southeast Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...The rest of this afternoon through this evening

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through tonight, significant severe
thunderstorms and tornadoes are likely with strong tornadoes
possible. Some thunderstorms could also produce damaging winds up
to 70 mph and large hail up to at least golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

The rest of this afternoon through tonight, a few downed trees
and power lines are possible due to sustained winds ranging from
25 to 35 mph and potential for wind gusts over 40 mph. Travel
will also be difficult for those in high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through this evening.

LAZ026-132130-
Concordia-
419 PM CDT Sun Apr 12 2020

This hazardous weather outlook is for portions of northeast
Louisiana.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through this evening

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

The rest of this afternoon through this evening, severe
thunderstorms and tornadoes are possible. Some thunderstorms could
produce damaging winds to 60 mph and hail at least to the size of
quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

The rest of this afternoon through tonight, a few downed trees
and power lines are possible due to sustained winds ranging from
25 to 35 mph and potential for wind gusts over 40 mph. Travel
will also be difficult for those in high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through this evening.

15

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
 due to sustained winds over 35 mph and potential wind gusts
 greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
 to sustained winds ranging from 25 to 35 mph and potential for
 wind gusts over 40 mph. Travel will also be difficult for those
 in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
 sustained winds up to 25 mph and wind gusts around 35 mph.
 High profile vehicles could also be affected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Apr 12, 5:42 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
542 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     TORNADO          5 NNE SEMINARY          31.62N 89.46W
04/12/2020                   COVINGTON          MS   EMERGENCY MNGR

            DAMAGE TO HOMES AND POWER POLES.

0423 PM     TORNADO          4 S COLLINS             31.59N 89.56W
04/12/2020                   COVINGTON          MS   EMERGENCY MNGR

            DESTROYED BUILDING.

0421 PM     TORNADO          4 SSW COLLINS           31.58N 89.58W
04/12/2020                   COVINGTON          MS   EMERGENCY MNGR

            DAMAGE TO HOMES AND POWER POLES.

&&
Local storm report, Apr 12, 6:19 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
619 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     RENFROE                 32.86N 89.45W
04/12/2020                   LEAKE              MS   LAW ENFORCEMENT

            MULTIPLE TREES DOWN AROUND RENFROE.

&&
Local storm report, Apr 12, 6:22 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
622 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     FLASH FLOOD      1 SW RENFROE            32.85N 89.46W
04/12/2020                   LEAKE              MS   LAW ENFORCEMENT

            WATER ACROSS THE SOUTHBOUND LANE OF HWY 25.

&&
Local storm report, Apr 12, 6:26 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
626 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     FLASH FLOOD      3 N EDINBURG            32.85N 89.34W
04/12/2020                   LEAKE              MS   LAW ENFORCEMENT

            WATER REPORTED OVER A PORTION OF REMUS ROAD.

&&
Local storm report, Apr 12, 7:36 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
736 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     TORNADO          2 NW SHADY GROVE        31.78N 89.18W
04/12/2020                   JONES              MS   PUBLIC

            MAJOR DAMAGE TREES, BLDGS., VEHICLES.

0449 PM     TORNADO          5 SW SOSO               31.70N 89.34W
04/12/2020                   JONES              MS   PUBLIC

            PARTIAL ROOF DAMAGE, MULT TREES SNAPPED.

0457 PM     TORNADO          1 SSE PRENTISS          31.58N 89.87W
04/12/2020                   JEFFERSON DAVIS    MS   PUBLIC

            TREES DOWN ON BUS.

0414 PM     TORNADO          1 ENE BASSFIELD         31.50N 89.72W
04/12/2020                   JEFFERSON DAVIS    MS   PUBLIC

            TREES AND STRUCTURES DAMAGES.

0510 PM     TORNADO          3 W VOSSBURG            31.94N 88.99W
04/12/2020                   JASPER             MS   PUBLIC

            MANY TREES DOWN ACROSS I-59.

&&
Local storm report, Apr 12, 7:37 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
737 PM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     TORNADO          1 W HEIDELBERG          31.89N 89.01W
04/12/2020                   JASPER             MS   BROADCAST MEDIA

            DAMAGE TO TREES JUST WEST OF HIEDLEBERG.

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 7:13 PM CDTTornado WarningJANKemper21 min
Apr 12, 8:03 PM CDTRiver Flood WarningJANLeake16 days
Apr 12, 8:03 PM CDTRiver Flood WarningJANLeake17 days
Apr 12, 8:03 PM CDTRiver Flood WarningJANAttala25 hr
Apr 12, 8:03 PM CDTRiver Flood WarningJANLeake21 days
Apr 12, 8:20 PM CDTSevere Thunderstorm WarningJANForrest, Lamar25 min
Apr 12, 8:42 PM CDTRiver Flood WarningJANLowndes71 hr
Apr 12, 8:44 PM CDTSevere Thunderstorm WarningJANWashington76 min
Apr 12, 8:46 PM CDTSevere Thunderstorm WarningJANBolivar74 min
Apr 12, 9:09 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey51 min
Apr 12, 9:22 PM CDTSevere Thunderstorm WarningJANSunflower53 min
Apr 12, 9:36 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore54 min
Apr 12, 9:44 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Issaquena, Sharkey, Yazoo61 min
Apr 12, 10:05 PM CDTSevere Thunderstorm WarningJANCarroll, Choctaw, Grenada, Montgomery, Webster55 min
Apr 12, 10:27 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Madison63 min
Apr 12, 10:34 PM CDTSpecial Weather StatementJANClaiborne, Hinds, Rankin56 min
Apr 12, 10:40 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Lowndes, Noxubee, Oktibbeha, Winston80 min
Apr 12, 11:01 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee, Winston47 min
Apr 12, 11:06 PM CDTSpecial Weather StatementJANCopiah, Rankin, Simpson, Smith39 min

Nearby

Flash Flood Warnings in Mississippi, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.